Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Vitamin tablets for eyes

Premium Questions

Dr. Pavan Kumar Gupta MD

Hi , I have been diagnosed with a fatty liver and have been prescribed with a Vitamin E tablet, Is that the only medicine i need? ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr. Radhika MD

prescribed me some vitamin tablets yesterday which I am having. However still I'm feeling dizzy ( giddiness ) ... View answer

Answered by : Dr. Radhika ( General & Family Physician)
Dr. Charles S Narasi MD

DR I am getting mouth ulcers very frequently I used to take vitamin tablets I dont know what is the reason. sometimes I found a relation with strong antibiotics and acidity . what shall i do t prevent ... View answer

Answered by : Dr. Charles S Narasi ( Gastroenterologist)
Dr. Michelle Gibson James MD

How to take vitamins? like multi vitamin, b, folic acid , fish oil, magnesium how with food? or all together? or some at night? ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Jonas Sundarakumar MD

had suggested to use Vitamin E .Kinly name the tablet which can be used with Recovon.We wish ... View answer

Answered by : Dr. Jonas Sundarakumar ( Psychiatrist)

Public Forum Discussions

Dr. Radha Narayanan MD

please advise the vatamint tablet for eyes ... View answer

Answered by : Dr. Radha Narayanan ( Radiologist)
Dr. Praveen MD

Hello Doctor.. I am taking Nurokind G tablets..and im feeling sleepy after taking my med.. My doctor told me like its a vitamin tablet and there will not be any sedative effect.. I am confused ... View answer

Answered by : Dr. Praveen ( General & Family Physician)
Dr. Ramesh M.Vachharajani MD

Hi, My right eye has been twitching for over a month now. Its upper eyelid which is twitching. I have just been diagnosed with pterygium in both eyes. I am only 32 years old. The twitching comes ... View answer

Answered by : Dr. Ramesh M.Vachharajani ( General & Family Physician)
Dr. Pavan Kumar Gupta MD

the same test.but at present he gave me vitamins tablets (fourte) for one months.please give me advise i am ...hi i am 30 years old.myself XXXXXX. i went 2 eye clinic. i told doctor dat i am getting... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr.  Pragnesh Vachharajani MD

my periods are getting delayed.I am taking vitamin tablets.whether this could be the reason for delaying of periods? ... View answer

Answered by : Dr. Pragnesh Vachharajani ( General & Family Physician)

Mobile Questions and Answers

Dr. Awadhesh P Singh Solanki MD

rechamp gold, becasule capsule, a to z, trifol plus, neurobion forte.

Dr. Pavan Kumar Gupta MD

Hello, There is no one particular vitamin tablet for such. You must eat a well balanced diet comprising of fresh fruits,green vegetables,nuts,chicken,fish and eggs.Drink plenty of water and sleep well. Take...

Dr.  Abubakar Siddiqh MD

is a multi vitamin tablet,solves any deficiencies.